# SDR FDEA201102250765

- Difficulty date: February 25, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184203
- Condition: Misaligned
- Location: Bs 303-346
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOORWAY FUSELAGE SKIN  RAIN GUTTER HAS SEVERAL RIVETS WITH LOW   SPACING CUTOUT DAMAGED AREAS, FABRICATED DOUBLER, FILLER, FREEZE PLUGS, AND RAIN GUTTER, AND INSTALLED AT FWD ENTRY DOOR WAY FUSELAGE SKIN RAIN GUTTER IAW EA 7-5330-143941.
